# SDR LU42004F00000

- Difficulty date: June 30, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N7270C
- Make and model: Cessna 206H
- Aircraft serial: 20608051
- Engine: Lyc IO540*
- Propeller: Mcauly B3D36C432
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Condition: Broken
- Location: Prop Governor
- Part time: 2,400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR FAILED TO PRODUCE PRESSURE, UPON DISASSEMBLY FOUND BROKEN FLYWEIGHT DISC PN D20880, SPRING DRIVE PN C20886 DAMAGED, PN B208821, SPRING BROKEN.  NOTE: NO IMPACT KNOWN PARTS SENT TO MFG FOR INSPECTION.
